# SDR P2EA00269

- Difficulty date: September 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, MFEC SKIN CRACK INDICATION, 2 INCHES LONG, ON UPPER ROW OF FASTENERS AT STRINGER 26L BETWEEN FROM BS 460 TO BS 464.  REPAIRED SKIN FROM BS 455 TO BS 466 AND FROM STRINGERS 25L TO 27L IAW SRM 53-30-3 FIG 13 DETAIL II.  (M)
